# SDR CA120815004

- Difficulty date: August 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Right Spoiler
- Part time: 56,981 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI FLIGHT CREW OBSERVED NR 1 HYDRAULIC QTY TO BE LOW.  MAINTENANCE FOUND THE SOURCE OF THE LEAK TO BE A CRACK IN THE RT INBD SPOILER ACTUATOR END CAP. ACTUATOR TO BE REPLACED. SPOILER ACTUATOR, PN A44700-009, SN 0588, TSO:2700 AIRFRAME TSN:56981, CYCLES:61797.
